International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 91 | Views: 157 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Medicine | India | Volume 9 Issue 9, September 2020


An Out of the Ordinary Case Report of Ticagrelor Furthering Rhabdomyolysis Induced by Atorvastatin

Dr Nishant Agrawal | Dr Shivakumar Iyer | Dr Jignesh Shah | Dr Prashant Jedge


Abstract: Rhabdomyolysis is an evidential aftermath of statin therapy and contemporaneous use of medications like ticagrelor that inhibit cytochrome P450-3A4 enzyme increases it’s risk by causing muscle necrosis and release of myoglobin into circulation. We hereby report a case of a 63 year old male patient who was commenced on ticagrelor, post transluminal coronary angioplasty on a background of atorvastatin therapy resulting in rhabdomyolysis with acute kidney injury and hyperkalemia. This case highlights the need for awareness of drug interactions with atorvastatin and lastly, importance of early diagnosis and management of rhabdomyolysis so as to prevent the development of further complications.


Keywords: Rhabdomyolysis, atorvastatin, ticagrelor


Edition: Volume 9 Issue 9, September 2020,


Pages: 1522 - 1524


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top